Related Questions

No pain, no itching, just red eyes. Condition I've had throughout my life. Tried many eye drops, mostly artificial tears. Ways to prevent redness?

Scleritis? You may have allergies and there are some good allergy drops that can help. Play detective and avoiding irritants can also help (second hand smoke for example, etc). Visine may be an option too, simply to "get the red out", but having yourself officially diagnosed as to why your eyes are always red, is your best option, and an ophthalmologist would be the dr., to see. Best wishes. Read more...
Many possibilities. It can be way too many things to list, such as chronic allergies, pterygium, chronic dry eyes, large blood vessels, etc. An ophthalmologist would be able to tell. The one thing you don't want to start doing is self treating with very dangerous eye drops, such as visine and clear eyes, which will certainly make it worse. Start with an ophthalmology exam and go from there. Feel better. Read more...
Many possible causes. There are many causes of redness of the eyes. Several types of inflammatory conditions, allergic reactions, detergents, chemicals, and sometimes bacterial, viral or fungal infections can cause redness of the eyes. Have it evaluated by a professional and get the appropriate treatment. Read more...

My eye is red after using steroids and antibiotics. I also had Shingles in June. My shingles is gone now. I have been to the doctor and he told me to use artificial tears. I used Refresh Plus drops for a week. My eye is still red and has pain?

See an eyeMD. There is a big difference between shingles that gives you the painful rash, even if it is on your eyelids, and shingles that involve the cornea and other parts of the eye such as the retina or trabecular meshwork. The later is called herpes zoster ophthalmicus. This is a chronic disease requiring chronic steroid eyedrops. See your ophthalmologist to find out if you have this and need more treatmen. Read more...
Persistence . If the shingles affected your eye, you may still have persisting ocular pain and or inflammation. This presents as a red sore eye that may be sensitive to light and affect vision. Quite often, topical prednisolone eye drops or similar steroid preparations will have to used for months. You should not have an infection at this point, so antibiotics are not needed. Artificial tears are not treatment . Read more...

My eye is red after using steroids and antibiotics. I have been to the doctor and he told me to use artificial tears. I used Systane but it gave me eye pain. I used Refresh Plus Preservative Free drops for a week. My eye is still red. Can I use Zaditor?

See an eyeMD. There can be many components to a red eye. Many times chronic inflammation of your eyelid margins, dry eyes or allergies can underlie a conjunctivitis. A short course of a steroid antibiotic combination may not be sufficient or may even make the situation worse as can the preservatives in certain tear preparations. Please see an ophthalmologist to try and make a better diagnosis and treatment plan. Read more...

My eyes have a lot of red veins, and I've treated them could I have artificial tears allergy?

Unlikely. While it is possible to have reactions to the preservatives used in artifical tears, it is not common. You could try preservative free artificial tears. A better solution would be to see an eye doctor in order to determine the cause of the inflammation in the eye resulting in redness. Read more...